MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV BR 4.5 TAPE WHT/BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL HEALIX AV BR 4.5 TAPE WHT/BLUE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 222360
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: e3: reporter is a j&j sales representative.H4: device manufacture date is unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep in japan that during an arthroscopic rotator-cuff repair for shoulder joint procedure on (b)(6) 2024, it was observed that the tip broke off the 4.5mm healix advance¿ br anchor with permatape¿ permacord, white/blue device when the anchor was inserted into the bony foramen.Another like device was used to successfully complete the surgery.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: h4: the device manufacture date was reported as unknown in the initial report.Please note that the date of manufacture has been updated accordingly.The complaint device was discarded by the customer, therefore not returned to j&j medtech orthopaedics and unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (263l463), and no non-conformances related to the reported complaint condition were identified.Based on the current available information, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HEALIX AV BR 4.5 TAPE WHT/BLUE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key20600045
Report Number1221934-2024-03938
Device Sequence Number6558090
Product Code MAI
UDI-Device Identifier10886705027804
UDI-Public(01)10886705027804(10)263L463(17)270228
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222360
Device Lot Number263L463
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown